# SDR JJBA2021110128035

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 36,582 hours, 24,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT MARKER SIGN ASSEMBLY INOPERATIVE AT ROW 18A. REMOVED AND REPLACED EXIT MARKER ASSEMBLY LIGHT. OPS CHECK SAT
